Mnemonics - CLINICAL CHEMISTRY

Card Set Information

Author:
trincam2008
ID:
295050
Filename:
Mnemonics - CLINICAL CHEMISTRY
Updated:
2015-02-06 06:35:40
Tags:
Mnemonics
Folders:
Mnemonics
Description:
Aspirin, metabolic acidosis, Paracetamol overdose
Show Answers:

Home > Flashcards > Print Preview

The flashcards below were created by user trincam2008 on FreezingBlue Flashcards. What would you like to do?


  1. Aspirin overdose – early symptoms
    DAFT HID

    • D Deafness
    • A Appear flushed
    • F Fever
    • T Tinnitus

    • H Hyperventilation
    • I Increased sweating
    • D Dizziness

    (ear: D,T,D: deafness, tinnitus, dizziness. Dizziness also fm HTN, fever. Fever -> flushed, sweating)
  2. Metabolic acidosis - causes
    UK SLAMS

    • U Uraemia
    • K Ketoacidosis

    • S Salicylates
    • L Lactic acidosis
    • A Alcohol
    • M Methanol
    • S Sepsis
  3. Paracetamol overdose – (the most common intentional drug overdose in the UK)

    Risk factors
    COMAH

    • C Chronic alcohol abusers
    • O On drugs that increase cytochrome P450 activity, anti-TB drugs

    • M Malnourished individuals
    • A Anorexic patients

    H HIV patients

What would you like to do?

Home > Flashcards > Print Preview